# SDR AU961123

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Condition: Faulty
- Location: Lg Position Ind
- Stage of operation: DE
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR WARNING SYSTEM NOSE LANDING GEAR DOWNLOCK PRINTED CIRCUIT BOARD FAULTY
